Filters : "Commentationes Mathematicae Universitatis Carolinae" Limpar

Filters



Refine with date range


  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subjects: ANÉIS DE GRUPOS, ÁLGEBRAS LIVRES, ÁLGEBRAS DE LIE, ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS, GRUPOS SIMÉTRICOS, ÁLGEBRA COMPUTACIONAL

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BREMNER, Murray R e MADARIAGA, Sara e PERESI, Luiz Antonio. Structure theory for the group algebra of the symmetric group, with applications to polynomial identities for the octonions. Commentationes Mathematicae Universitatis Carolinae, v. 57, n. 4 , p. 413-452, 2016Tradução . . Disponível em: https://dx.doi.org/10.14712/1213-7243.2015.188. Acesso em: 05 out. 2022.
    • APA

      Bremner, M. R., Madariaga, S., & Peresi, L. A. (2016). Structure theory for the group algebra of the symmetric group, with applications to polynomial identities for the octonions. Commentationes Mathematicae Universitatis Carolinae, 57( 4 ), 413-452. doi:10.14712/1213-7243.2015.188
    • NLM

      Bremner MR, Madariaga S, Peresi LA. Structure theory for the group algebra of the symmetric group, with applications to polynomial identities for the octonions [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2016 ; 57( 4 ): 413-452.[citado 2022 out. 05 ] Available from: https://dx.doi.org/10.14712/1213-7243.2015.188
    • Vancouver

      Bremner MR, Madariaga S, Peresi LA. Structure theory for the group algebra of the symmetric group, with applications to polynomial identities for the octonions [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2016 ; 57( 4 ): 413-452.[citado 2022 out. 05 ] Available from: https://dx.doi.org/10.14712/1213-7243.2015.188
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subjects: TOPOLOGIA, CARDINAIS COMO INVARIANTES TOPOLÓGICOS, TOPOLOGIA CONJUNTÍSTICA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      JUNQUEIRA, Lucia Renato e LEVI, Alberto Marcelino Efigênio. Reflecting character and pseudocharacter. Commentationes Mathematicae Universitatis Carolinae, v. 53, n. 3, p. 365-376, 2015Tradução . . Disponível em: http://dx.doi.org/10.14712/1213-7243.2015.127. Acesso em: 05 out. 2022.
    • APA

      Junqueira, L. R., & Levi, A. M. E. (2015). Reflecting character and pseudocharacter. Commentationes Mathematicae Universitatis Carolinae, 53( 3), 365-376. doi:10.14712/1213-7243.2015.127
    • NLM

      Junqueira LR, Levi AME. Reflecting character and pseudocharacter [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2015 ; 53( 3): 365-376.[citado 2022 out. 05 ] Available from: http://dx.doi.org/10.14712/1213-7243.2015.127
    • Vancouver

      Junqueira LR, Levi AME. Reflecting character and pseudocharacter [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2015 ; 53( 3): 365-376.[citado 2022 out. 05 ] Available from: http://dx.doi.org/10.14712/1213-7243.2015.127
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: LAÇOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BARROS, Dylene Agda Souza de e GRICHKOV, Alexandre e VOJTECHOVSKY, Petr. The free commutative automorphi 2-generated loop of nilpoten y lass 3. Commentationes Mathematicae Universitatis Carolinae, v. 53, n. 3, p. 321-336, 2012Tradução . . Disponível em: https://cmuc.karlin.mff.cuni.cz/pdf/cmuc1203/bargri.pdf. Acesso em: 05 out. 2022.
    • APA

      Barros, D. A. S. de, Grichkov, A., & Vojtechovsky, P. (2012). The free commutative automorphi 2-generated loop of nilpoten y lass 3. Commentationes Mathematicae Universitatis Carolinae, 53( 3), 321-336. Recuperado de https://cmuc.karlin.mff.cuni.cz/pdf/cmuc1203/bargri.pdf
    • NLM

      Barros DAS de, Grichkov A, Vojtechovsky P. The free commutative automorphi 2-generated loop of nilpoten y lass 3 [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2012 ; 53( 3): 321-336.[citado 2022 out. 05 ] Available from: https://cmuc.karlin.mff.cuni.cz/pdf/cmuc1203/bargri.pdf
    • Vancouver

      Barros DAS de, Grichkov A, Vojtechovsky P. The free commutative automorphi 2-generated loop of nilpoten y lass 3 [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2012 ; 53( 3): 321-336.[citado 2022 out. 05 ] Available from: https://cmuc.karlin.mff.cuni.cz/pdf/cmuc1203/bargri.pdf
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e TKACHUK, Vladimir V. e WILSON, R. G. Addition theorems, D-spaces and dually discrete spaces. Commentationes Mathematicae Universitatis Carolinae, v. 50, n. 1, p. 113-124, 2009Tradução . . Disponível em: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc0901/alastkwi.pdf. Acesso em: 05 out. 2022.
    • APA

      Alas, O. T., Tkachuk, V. V., & Wilson, R. G. (2009). Addition theorems, D-spaces and dually discrete spaces. Commentationes Mathematicae Universitatis Carolinae, 50( 1), 113-124. Recuperado de http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc0901/alastkwi.pdf
    • NLM

      Alas OT, Tkachuk VV, Wilson RG. Addition theorems, D-spaces and dually discrete spaces [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2009 ; 50( 1): 113-124.[citado 2022 out. 05 ] Available from: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc0901/alastkwi.pdf
    • Vancouver

      Alas OT, Tkachuk VV, Wilson RG. Addition theorems, D-spaces and dually discrete spaces [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2009 ; 50( 1): 113-124.[citado 2022 out. 05 ] Available from: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc0901/alastkwi.pdf
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. Countable compactness and p-limits. Commentationes Mathematicae Universitatis Carolinae, v. 42, n. 3, p. 521-527, 2001Tradução . . Disponível em: http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf. Acesso em: 05 out. 2022.
    • APA

      Garcia-Ferreira, S., & Tomita, A. H. (2001). Countable compactness and p-limits. Commentationes Mathematicae Universitatis Carolinae, 42( 3), 521-527. Recuperado de http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf
    • NLM

      Garcia-Ferreira S, Tomita AH. Countable compactness and p-limits [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2001 ; 42( 3): 521-527.[citado 2022 out. 05 ] Available from: http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf
    • Vancouver

      Garcia-Ferreira S, Tomita AH. Countable compactness and p-limits [Internet]. Commentationes Mathematicae Universitatis Carolinae. 2001 ; 42( 3): 521-527.[citado 2022 out. 05 ] Available from: http://dml.cz/bitstream/handle/10338.dmlcz/119266/CommentatMathUnivCarolRetro_42-2001-3_10.pdf
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CHRISTODOULOU, Stavros. Initially k-compact spaces for large k. Commentationes Mathematicae Universitatis Carolinae, v. 40, n. 2, p. 319-325, 1999Tradução . . Disponível em: https://dml.cz/handle/10338.dmlcz/119087. Acesso em: 05 out. 2022.
    • APA

      Christodoulou, S. (1999). Initially k-compact spaces for large k. Commentationes Mathematicae Universitatis Carolinae, 40( 2), 319-325. Recuperado de https://dml.cz/handle/10338.dmlcz/119087
    • NLM

      Christodoulou S. Initially k-compact spaces for large k [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1999 ; 40( 2): 319-325.[citado 2022 out. 05 ] Available from: https://dml.cz/handle/10338.dmlcz/119087
    • Vancouver

      Christodoulou S. Initially k-compact spaces for large k [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1999 ; 40( 2): 319-325.[citado 2022 out. 05 ] Available from: https://dml.cz/handle/10338.dmlcz/119087
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: TOPOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa e GARCIA-FERREIRA, Salvador e TOMITA, Artur Hideyuki. Extraresolvability and cardinal arithmetic. Commentationes Mathematicae Universitatis Carolinae, v. 40, n. 2, p. 279-292, 1999Tradução . . Disponível em: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf. Acesso em: 05 out. 2022.
    • APA

      Alas, O. T., Garcia-Ferreira, S., & Tomita, A. H. (1999). Extraresolvability and cardinal arithmetic. Commentationes Mathematicae Universitatis Carolinae, 40( 2), 279-292. Recuperado de http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf
    • NLM

      Alas OT, Garcia-Ferreira S, Tomita AH. Extraresolvability and cardinal arithmetic [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1999 ; 40( 2): 279-292.[citado 2022 out. 05 ] Available from: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf
    • Vancouver

      Alas OT, Garcia-Ferreira S, Tomita AH. Extraresolvability and cardinal arithmetic [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1999 ; 40( 2): 279-292.[citado 2022 out. 05 ] Available from: http://emis.impa.br/EMIS/journals/CMUC/pdf/cmuc9902/alasgarc.pdf
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: GRUPOS TOPOLÓGICOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TOMITA, Artur Hideyuki. The existence of initially ω1-compact group topologies on free Abelian groups is independent of ZFC. Commentationes Mathematicae Universitatis Carolinae, v. 39, n. 2, p. 401-413, 1998Tradução . . Disponível em: https://www.emis.de/journals/CMUC/pdf/cmuc9802/tomita.pdf. Acesso em: 05 out. 2022.
    • APA

      Tomita, A. H. (1998). The existence of initially ω1-compact group topologies on free Abelian groups is independent of ZFC. Commentationes Mathematicae Universitatis Carolinae, 39( 2), 401-413. Recuperado de https://www.emis.de/journals/CMUC/pdf/cmuc9802/tomita.pdf
    • NLM

      Tomita AH. The existence of initially ω1-compact group topologies on free Abelian groups is independent of ZFC [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1998 ; 39( 2): 401-413.[citado 2022 out. 05 ] Available from: https://www.emis.de/journals/CMUC/pdf/cmuc9802/tomita.pdf
    • Vancouver

      Tomita AH. The existence of initially ω1-compact group topologies on free Abelian groups is independent of ZFC [Internet]. Commentationes Mathematicae Universitatis Carolinae. 1998 ; 39( 2): 401-413.[citado 2022 out. 05 ] Available from: https://www.emis.de/journals/CMUC/pdf/cmuc9802/tomita.pdf
  • Source: Commentationes Mathematicae Universitatis Carolinae. Unidade: IME

    Subject: GRUPOS TOPOLÓGICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa. On the number of compact subsets in topological groups. Commentationes Mathematicae Universitatis Carolinae, v. 28, n. 3 , p. 565-8, 1989Tradução . . Acesso em: 05 out. 2022.
    • APA

      Alas, O. T. (1989). On the number of compact subsets in topological groups. Commentationes Mathematicae Universitatis Carolinae, 28( 3 ), 565-8.
    • NLM

      Alas OT. On the number of compact subsets in topological groups. Commentationes Mathematicae Universitatis Carolinae. 1989 ;28( 3 ): 565-8.[citado 2022 out. 05 ]
    • Vancouver

      Alas OT. On the number of compact subsets in topological groups. Commentationes Mathematicae Universitatis Carolinae. 1989 ;28( 3 ): 565-8.[citado 2022 out. 05 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022